Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having flu with severe headache, cough, nausea excess salivation. On cough syrups, anti-inflammatory medications. Is this serious?

I am in Colombia S America. I have had a severe case of the flu with strong headaches for 10 days and a persistent cough. Have taken various medications, cough syrups, as well as antinflamatories for a flare up of hemorhoids caused by the cough. The lastest to hit is nauseous feeling, the mouth is filling up with saliva and I cant keep anything down in the stomach. This later concerns me as dont want to become dehyrdrated and have to be IV'd.

thank you
david pollitt
Asked On : Wed, 1 May 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
As your problem of having cough is since long, it can not be simply viral infection.
There might be having some bacterial infection as well and to get relief, you might require antibiotic medicine course.
It is better now to go for,
Complete blood checking,X-ray chest.
After report consult your doctor.
I hope with antibiotic medicine you will be alright.
avoid fried and junk food.
Meanwhile continue with cough suppressant syrup.
Take plenty of water and liquids to prevent dehydration.
Ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor